# SDR DALA2017053104451

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 58,511 hours, 31,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK NOT PINNED. REPLACED DOOR SLIDE.
